# SDR 05FDEA04046

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR INSTALLED ON LT WING IB L/E IB OF NR 1 SLAT, EXTERNAL DOUBLER WS 139 RIB3, NEEDS EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  PREVIOUS REPAIR WAS NOT AN APPROVED REPAIR.  REMOVED SKIN IAW A310-200 SRM 51-72-10.  FABBED NEW SKIN IAW DWG A572462402 AND INSTALLED IAW A310-200 SRM 51-72-10.
